# SDR VNAA2017031000005

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 3,247 hours, 2,938 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT INDICATION.
